# SDR DALA2020092203150

- Difficulty date: September 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,672 hours, 23,504 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2: DURING INSPECTION FOUND R1 DOOR LOWER GATE HAS AREAS OF PITTING AND CORROSION, BOTTOM EDGE OF GATE.  REPLACED GATE ASSEMBLY PER SRM.
